zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On Orlicz sequence spaces. (English) Zbl 0227.46042

46E30Spaces of measurable functions
46A45Sequence spaces
46B45Banach sequence spaces
[1]Y. Gribanov,On the theory of l M spaces, Ucen. Zap. Kazansk. un-ta117, (1957), 62–65 (Russian).
[2]M. A. Krasnoselskii and Ya. B. Rutickii,Convex Functions and Orlicz Spaces, Groningen (The Netherlands), 1961 (translated from Russian).
[3]K. J. Lindberg,Contractive projections in Orlicz sequence spaces and continuous function spaces, Ph.D. thesis, University of California, Berkeley, 1970.
[4]J. Lindenstrauss,Some aspects of the theory of Banach spaces, Advances in Math.5 (1970) 159–180. · Zbl 0203.12002 · doi:10.1016/0001-8708(70)90032-0
[5]J. Lindenstrauss and M. Zippin,Banach spaces with a unique unconditional basis, J. Functional Analysis3 (1969), 115–125. · Zbl 0174.17201 · doi:10.1016/0022-1236(69)90054-8
[6]V. D. Milman,Geometric theory of Banach spaces I, Russian Math. Surveys25 (1970) 111–170. · doi:10.1070/RM1970v025n03ABEH003790
[7]A. Pełczyński,On the isomorphism of the spaces m and M, Bull. Acad. Polon. Sci.6 (1958), 695–696.
[8]I. Singer,Bases in Banach Spaces I, Springer Verlag, 1970.
[9]M. Zippin,On perfectly homogeneous bases in Banach spaces, Israel J. Math.4 (1966), 265–272. · Zbl 0148.11202 · doi:10.1007/BF02771642